Periodica Mathematica Hungarica

, Volume 72, Issue 1, pp 1–11

Gallai’s property for graphs in lattices on the torus and the Möbius strip

Article
  • 85 Downloads

Abstract

We prove the existence of graphs with empty intersection of their longest paths or cycles as subgraphs of lattices on the torus and the Möbius strip.

Keywords

Longest paths Longest cycles Square lattice Hexagonal lattice Torus Möbius strip 

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2015

Authors and Affiliations

  1. 1.Abdus Salam School of Mathematical SciencesGC UniversityLahorePakistan
  2. 2.Faculty of MathematicsUniversity of DortmundDortmundGermany
  3. 3.“Simion Stoïlow” Institute of Mathematics Roumanian AcademyBucharestRoumania

Personalised recommendations